# SDR 99ZZZX395

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N220TW
- Make and model: Piagio P180
- Aircraft serial: 1018
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 1,134 hours
- Component: C13606645
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS 'LOCKED OUT' IN THE MID-POSITION WHILE MOVING FROM THE FULL DOWN TO UP POSITION.  THE MALFUNCTION WAS DUE TO A HIGH RESISTANCE IN THE INTERNAL MICROSWITCHES OF THE FLAP DRIVE UNIT.  THE AIRCRAFT MANUFACTURER IS AWARE OF THE PROBLEM. THE FLAP DRIVE UNIT WAS REPLACED BY AN IMPROVED VERSION.  P/N C136066-45, S/N 1051 REMOVED.  P/N C152550-1, S/N 1007 FITTED.  FULL FUNCTIONAL CHECKS CHECK OUT, AIRCRAFT FLOWN.  NO FURTHER REPORTED DEFECTS.
